Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Am i going Crazy?

i havent been able to sleep for a couple weeks now, i cant eat some days and i eat alot others, my weight doesnt stay steady, i panic, fear the worse in everything i do, cut my self up when i am angry or sad for no reason, i go from happy to mad for no reason. My other half cant really stand being around me anymore cause he says im crazy. whats wrong with me? Im loosing my life please help me
Asked On : Sun, 15 Aug 2010
Answers:  2 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
See a psychiatrist, its NOT a option...
Answered: Fri, 3 Sep 2010
  Anonymous's Response
welcome to health care magic
For this try to change your attitiude towards positive,,dont get irritated ,if some how you mood swings please drink one glass of water at that moment,,try to avoid unwanted situations ,,meditation and yoga will help you definately.your better half love you thats why he want you to be perfect ,give him love and respect.try to tell him every thing very politely,and if it is too late please follow psychiatrist advice.hope for the best.
take care
Answered: Thu, 6 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor